# SDR LR7A05191

- Difficulty date: November 9, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 40,976 hours, 23,860 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 3376655
- Condition: Corroded
- Location: Bs 228
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK PER HC5312, FOUND 2 INCH SQUARE AREA OF BEAM CAP CORRODED FS228, WL146, RBL11.  REPLACED UPPER T CAP IAW DRG 337665 AND 362653, NR 0628.
